MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. MICROBORE EXTENSION SET, IV CONNECTOR, T; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. MICROBORE EXTENSION SET, IV CONNECTOR, T; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MZXT9001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 01/06/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.B2.The date of death: unknown.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It is reported leakage.Description: we recently experienced a sentinel event involving the bd maxzero microbore extension set (ref: mzxt9001).The connection point leaked, which likely impacted the administration of critical medications.Medwatch: bd maxzero microbore extension set (ref: (b)(6)) connected to bd alaris pump infusion set (ref: (b)(6)) connection point between infusion set and extension set were connected but leaked.Patient was undergoing procedure required anticoagulation medications unclear if medications were fully infused due to leak.Lab values align with insufficient medication.Patient clotted and coded.Extensive efforts were utilized but care was ultimately withdrawn and patient passed.Pt code: 1762.Device code: 1250.Ref report: mw5182215.Additional information the patient was stable prior to this encounter involving this product.Date of the event 1-6-2026.Lot number associated with the product lot 25029194.Medication or fluid in use at the time of the event: sodium chloride 0.9 percent and heparin impact to the patient-please describe any patient harm, injury, complication, or negative outcome: life sustaining measures, death (care withdrawn).
 
Additional Manufacturer Narrative
One photo was received for quality evaluation.The photo shows a picture of the product unused and still in the packaging.The customer complaint of leakage could not be verified.A root cause investigation was not conducted because the photo provided does not show the failure reported.Additionally, a physical sample was not provided and therefore a detailed product investigation could not be conducted.A device history record review for model mzxt9001 lot number 25029194 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
MICROBORE EXTENSION SET, IV CONNECTOR, T
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24231091
Report Number9616066-2026-00191
Device Sequence Number21137460
Product Code FPA
UDI-Device Identifier10885403240805
UDI-Public(01)10885403240805
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZXT9001
Device Lot Number25029194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown